Hi. So I've been taking Klonopin for anxiety for about 4 weeks now. I have an appointment with my doctor tomorrow to discuss getting off. I take 0.5mg before bed every night. I'm really scared about getting off because i heard withdrawal is the worst. Even tapering can take months. I'm so fed up and scared. I don't want to have a seizure or feel sick. Can anyone offer any advice please ? Thanks
.5 MG is low dose. Especially since it's only taken at night. A tapering plan for once daily half mg klonopin will not take months. more like 2-3 weeks. if you want to get off klonopin discuss it with your doctor and he will discuss the correct way to get off it. I'm not sure what you're fed up about.. The stigma around Benzo's are ridiculous. As someone who has taken Klonopin 1 MG and Xanax 1 MG 3 times daily since 2011, They've changed my life. My PTSD, panic disorder and GAD is pretty much cured. People 'hear' alot of things about medications but 99% of the time they are false. Benzodiazepine withdrawal is second to alcohol withdrawal which is the most deadly withdrawal in the world. Benzo withdrawal horror stories are usually told when someone is on a short acting benzo such as Xanax or Ativan. Klonopin's a very safe drug. 4 weeks on Klonopin should only produce mild withdrawal such as feeling fatigue, rebound anxiety, and scatter brained (because your brain was clear headed on the Klonopin and then stopping it causes the chemical imbalance in your brain to come back).
Certified Pharmacy Technician
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Benzodiazepine Withdrawal - hi - my fiancee was messing around with various dosages of benzo for two
Posted 2 May 2011 • 8 answers
Posted 10 Jun 2012 • 68 answers
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Posted 21 Nov 2015 • 3 answers
Posted 28 Aug 2017 • 2 answers
Posted 20 Oct 2017 • 1 answer